# SDR V0XD2020032700000

- Difficulty date: February 11, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 26,380 hours, 27,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Part time: 26,380 hours, 27,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BTWN F.S. 295.00 AND F.S. 364.00 HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED STGR 26R BTWN F.S. 295.00 AND F.S. 364.00 IAW CRJ 700 SRM 51-26-00, 53-21-03, 51-42-06, 51-42-21, 51-40-11, 51-25-06, 51-25-16, AND 51-21-11.
